MathSciNet Relay Station
MathSciNet bibliographic data
MR49439 (14,173h) 36.0X
Moon, Parry; Spencer, Domina Eberle Theorems on separability in Riemannian $n$-space. Proc. Amer. Math. Soc. 3, (1952). 635–642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement